# SDR CALA2016021900117

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 69,355 hours, 14,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED STRONG ELEC SMELL IN AFT GALLEY, AFTER ENG START.  SMELL  DISSIPATED AFTER SHUTDOWN.  ACCOMPLISHED INITIAL & DETAILED INSPECTIONS & OPERATIONAL CHECKS IAW AMM 05-51-58 & ADDITIONAL INSPECTIONS ACMP.
